MathSciNet Relay Station
MathSciNet bibliographic data
MR242831 (39 #4158) 14.40
Lichtenbaum, Stephen Duality theorems for curves over $p$-adic fields. Invent. Math. 7 1969 120–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement